Have a question for other moms like you? CafeMom Answers is the mom-only place to get answers to your questions about parenting, your home, and more.
I found out that my son had pneumonia and started him on antibiotics 9 days ago. He has missed a few doses and yesterday started to develop a rash on his torso. Could he get a rash simply from missing a few doses, or could this be an allergic reaction? He's on amoxicillin, and has had it before (recently) with no problems. There has been no sign of rash or itching until yesterday, 8 days after he started taking it.Answer Question
Answer by vbruno at 3:47 PM on Apr. 10, 2011
Answer by vbruno at 3:49 PM on Apr. 10, 2011
Answer by purpleducky at 4:34 PM on Apr. 10, 2011
Answer by since_3.18.93 at 5:12 PM on Apr. 10, 2011
Answer by Madelaine at 6:17 PM on Apr. 10, 2011
I am allergic to penicillin (which is an antibiotic) and this sounds like a reaction. I would call the doctor and see what they say.
Answer by Peajewel at 11:42 PM on Apr. 10, 2011